MathSciNet Relay Station
MathSciNet bibliographic data
MR246032 (39 #7338) 41.41
Bojanić, R. A note on the degree of approximation to continuous functions. Enseignement Math. (2) 15 1969 43–51.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement